MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ACCOLADE; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ACCOLADE; IMPLANTABLE PULSE GENERATOR
Model Number U226
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains in service at this time.If additional information is received, this report will be updated.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy pacemaker (crt-p) and a non-boston scientific right atrial (ra) lead exhibited impedance measurements of greater than 2500 ohms.The respiratory rate trend (rrt) was programmed off, and the device was left programmed to unipolar configuration.No adverse patient effects were reported.The device remains in service.
 
Additional Manufacturer Narrative
The device has been returned for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
Additional information was received which indicated the device was explanted and replaced to upgrade the patient's therapy.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.A visual inspection of the device header and case noted no anomalies.Pin gauge testing, designed to verify proper port dimensions, was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.

Brand Name
ACCOLADE
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7977310
Report Number2124215-2018-15317
Device Sequence Number1433693
Product Code LWP
UDI-Device Identifier00802526559457
UDI-Public(01)00802526559457(17)20190109
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2019
Device Model NumberU226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer09/14/2018
09/14/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date10/18/2018
10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR